# SDR IXXA0500114S

- Difficulty date: December 10, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Dented
- Location: Ws 726.000
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, LT WING OUTBOARD AILERON UPPER OUTBOARD PLATING DENT DAMAGE AT STA XA 726.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF DAMAGED SKIN IAW DC8 SRM 51-1-21 PG1.  FABRICATED NEW SKIN + FINGER DOUBLER IAW DC8 SRM 57-8-1 PG 9 FIG 4.  BONDED SKIN AND FINGER DOUBLER IAW DC8 SRM 51-1-9 PGS 1/3.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED SKIN AND FINGER DOUBLERS IAW DC8 SRM 51-1-21 PG 1.  INSTALLED NEW SKIN AND FINGER DOUBLER IAW DC8 SRM 51-1-21 PG 1.
